# SDR DALA2019081204728

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SCREW HOLES ON RH FWD OVERWING EMERGENCY EXIT DOOR FROM PASSENGER CABIN.  RH FWD OVERWING EMERGENCY EXIT DOOR WAS REPAIRED PER ETI-17-19-137 REV ORIGINAL AND ER/A 580352-14 REV ORIGINAL SECTION I PERMANENT REPAIR.
